Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Hearing loss, drooped eye, tingling cheek, facial swelling, ear pain, jello substance detected in ear after ear tube removal. What could it be?

Today doctor took out ear tube he looked in my ear afterwards and said what the hell is that . He said jello substance in ear . What could this be ?? Im 32 yrs old - hx mastoiditis with cranial nerve compression in the past . Recent symptoms x 2 days Loss of hearing / drooped eye / tingling in cheek / feeling like swelling to face / pain behind ear / heartbeat heard in ear on exertion
Asked On : Mon, 10 Sep 2012
Answers:  1 Views:  156
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
ENT Specialist 's  Response
Dear Redrastachick

Hello I am Dr Ravinder Sharma ENT surgeon. It appears that you have chronic infection of Mastoid and Middle ear . There is a history of mastoiditis to support this as a cause. It appears that now you have developed intracranial complication of chronic suppurative otitis media. However a complete work up is necessary for coming on to the right diagnosis. Do let me know if I can help you further with regards Ravinder Sharma
Answered: Mon, 10 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor